M N N Namboodiri
TitleCited byYear
Approximation of approximation numbers by truncation
A Böttcher, AV Chithra, MNN Namboodiri
Integral Equations and Operator Theory 39 (4), 387-395, 2001
232001
Korovkin-type approximation on C∗-algebras
BV Limaye, MNN Namboodiri
Journal of Approximation Theory 34 (3), 237-246, 1982
141982
A generalized noncommutative Korovkin theorem and -closedness of certain sets of convergence
BV Limaye, MNN Namboodiri
Illinois Journal of Mathematics 28 (2), 267-280, 1984
121984
DEVELOPMENTS IN NONCOMMUTATIVE KOROVKIN-TYPE THEOREMS (Noncommutative Structure in Operator Theory and its Application)
MNN Namboodiri
京都大学数理解析研究所, 2011
92011
Perturbation of operators and approximation of spectrum
K Kumar, MNN Namboodiri, S Serra-Capizzano
Proceedings-Mathematical Sciences 124 (2), 205-224, 2014
82014
A Note on a Discrete Version of Borg's Theorem via Toeplitz-Laurent Operators with Matrix-Valued Symbols
L Golinskii, K Kumar, MNN Namboodiri, S Serra-Capizzano
Bollettino dell'Unione Matematica Italiana 6 (1), 205-218, 2013
72013
Truncation method for operators with disconnected essential spectrum
MNN Namboodiri
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 112 (1 …, 2002
72002
Weak Korovkin approximation by completely positive linear maps on β (H)
BV Limaye, MNN Namboodiri
Journal of approximation theory 42 (3), 201-211, 1984
71984
Preconditioners and Korovkin-type theorems for infinite-dimensional bounded linear operators via completely positive maps
K Kumar, MNN Namboodiri, S Serra-Capizzano
Studia Math 218 (2), 95-118, 2013
62013
Theory of spectral gaps-a short survey
MNN Namboodiri
J. Anal 12 (1-8), 603, 2005
62005
Quasi hyperrigidity and weak peak points for non-commutative operator systems
MNN Namboodiri, S Pramod, P Shankar, AK Vijayarajan
Proceedings-Mathematical Sciences 128 (5), 66, 2018
42018
Weak approximation by positive maps on -algebras
BV Limaye, MNN Namboodiri
Mathematica Slovaca 36 (1), 91-99, 1986
41986
Geometric theory of weak Korovkin sets
MNN Namboodiri
Oper. Matrices 6, 271-278, 2012
32012
An elementary proof for a characterization of*-isomorphisms
S Kulkarni, M Nair, M Namboodiri
Proceedings of the American Mathematical Society 134 (1), 229-234, 2006
32006
Approximation by positive functionals
BV Limaye, MNN Namboodiri
J. Indian Math. Soc 43 (1979), 195-202, 1979
31979
Finite dimensional Cebysev subspaces of C*-algebras
MNN Namboodiri, S Pramod, AK Vijayarajan
JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY 29 (1), 63-74, 2014
22014
A Korovkin-type theory for non-self-adjoint Toeplitz operators
VBK Kumar, MNN Namboodiri, R Rajan
Linear Algebra and its Applications 543, 140-161, 2018
12018
A note on Szego's theorem
MNN Namboodiri, S Remadevi
Journal of Computational Analysis and Applications 6 (2), 147-152, 2004
12004
Discrete Spectrum of Non-selfadjoint Schrödinger Operators and An Application to Ocean Acoustics
S Satheesh Kumar, MNN Namboodiri
Cochin University of Science and Technology, 2018
2018
On continuous movement of the discrete spectrum of Schr\" odinger operators
MNN Namboodiri, SS Kumar
arXiv preprint arXiv:1804.09560, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20